# SDR AALA20071931

- Difficulty date: October 3, 2007
- Submitted: October 16, 2007
- Operation: Air carrier
- Aircraft: N80084
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 675
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MIA INFLIGHT T917/03OCT - FIRST OFFICERS WINDSHIELD CRACKED CLIMBING OUT OF MIA.  RETURNED TO MIA AND LANDED WITHOUT INCIDENT.  REPLACED FIRST OFFICERS WINDSHIELD.  SYSTEM GROUND CHECKED NORMAL OPERATION.
